# SDR YEN2008F00002

- Difficulty date: June 1, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N564JB
- Make and model: Airbus A320-232
- Aircraft serial: 2020
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 20092455102
- Part serial: MA37339
- Condition: Smoke
- Location: E/E Bay
- Part time: 10,841 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, DECLARED EMERGENCY, AFT AVIONICS SMOKE ALARM, REMOVED AND REPLACED AFT RACK COOLING FAN IAW LTV MM 23-39-00, OPS CHECK GOOD IAW MM 23-30-00.  (K)
